Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorBohner, Martin
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:44Z
dc.date.available2018-08-24T08:23:44Z
dc.date.issued2002-04-01
dc.identifier.citationAgarwal, Ravi P. Bohner, Martin; O'Regan, Donal (2002). Time scale boundary value problems on infinite intervals. Journal of Computational and Applied Mathematics 141 (1), 27-34
dc.identifier.issn0377-0427
dc.identifier.urihttp://hdl.handle.net/10379/8732
dc.publisherElsevier BV
dc.relation.ispartofJournal of Computational and Applied Mathematics
dc.subjecttime scale
dc.subjectboundary value problem
dc.subjectinfinite interval
dc.subjectupper and lower solutions
dc.titleTime scale boundary value problems on infinite intervals
dc.typeArticle
dc.identifier.doi10.1016/s0377-0427(01)00433-2
dc.local.publishedsourcehttps://doi.org/10.1016/s0377-0427(01)00433-2
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record